# SDR IPXA2020030652812

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 21,567 hours, 13,404 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**  L1 SLIDE RAFT RELEASE LIGHT INOP.   DEFERRED IAW AMM MEL 52-73-01-1 PLACARD INSTALLED.PERF BITE TEST OF AUTONOMOUS STDBY POWER SUPPLY UNIT. NO FAULTS. PERF OPS CK OF EMERGENGCY ESCAPE SLIDE RELEASE WARNING IAW AMM 52-73-00-0501. SYS CK OK. THIS CLEARS M700776.
